MathSciNet Relay Station
MathSciNet bibliographic data
MR955020 (89i:54047) 54F45 (54E35 54E40 54F50)
Janos, Ludvik Congruence and one-dimensionality of metric spaces. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1268–1270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement